# SDR HEEA968480

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Defective
- Location: 1st Stage
- Part time: 1,715 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  MINOR SULFIDATION ON ALL 1ST STAGE WHEEL BLADES. SCRAPPED 1ST STAGE WHEEL.
